With a cancer diagnosis, it is time for healthful, system supporting foods and meals. Weight loss, with the body under stress, is a question for his cancer and primary doctors. Ask for a referral to a nutritionist to help with dietary needs and planning.
Ask your care team (yes, you need a whole team of doctors, nurses and other medical people) about nutrition supplements, such as Ensure or other brands. The whole body requires continuous attention now; it is not a good idea to focus only on the cancer. A check up and ongoing advice from his primary can be of great benefit.
Be sure to have ALL his medications reviewed by the doctor every time a new medication is ordered. Watch out for interactions between meds.
Thanks you for being there for your husband.
6/2015 HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
1/2020 CIS is back
Tried Keytruda, stopped by side effects
Workin on a new plan for 2021
I am sorry you and your husband have to go through this.
I have a pharmaceutical reference and looked up side effects of ditropan xl since plan ditropan is no longer available. The reference did not mention decreased appetite as a side affect of the medication.
For what it is worth I too dro]ed a similar amount of weight.
I am sorry to read about your husbands loss of appetite. While I am not a doctor I suspect as you mentioned some depression. I don't recall whether he has taken BCG or the possibliity Ditropan is causing unwanted side effects. I lost a little weight while on treatment but, everyone reacts differently. This is something you certainly want to discuss with your doctor,
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.